MathSciNet Relay Station
MathSciNet bibliographic data
MR2498365 35R11 (35B44 35K15 45D05 45G10)
Roberts, Catherine A.; Olmstead, W. E. Blow-up in a subdiffusive medium of infinite extent. Fract. Calc. Appl. Anal. 12 (2009), no. 2, 179–194.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement